# SDR UIEA2017102502097

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7120 · Engine Mount Section
- Part: Barrel Nut
- Part number: SL4102C14
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT BARREL NUTS WORN.  NEW BARREL NUTS INSTALLED.
